Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Chicago, IL

August 23, 2007Lee County, Ogle County, Illinois

NWS Chicago, IL issued this flash flood warning at Aug 23, 2007, 2:31 PM CDT for Lee County, Ogle County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 2:31 PM CDT (19:31 UTC)
Expired
Aug 23, 2007, 5:30 PM CDT
In force
3 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Lee County, IL, Ogle County, IL

The radar

The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 4:14 PM CDTFLOODN Oregon, ILWATER ABOVE HOUSE FOUNDATION
Aug 23, 4:14 PM CDTFLOODRochelle, ILCREEK OUT OF ITS BANKS WITH 2 TO 3 INCHES OF WATER FLOWING OVER INTERSTATE 88 NEAR MILEPOST 89.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 231935
FFWLOT
ILC103-141-232230-
/X.NEW.KLOT.FF.W.0001.070823T1931Z-070823T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
231 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEE COUNTY IN NORTH CENTRAL ILLINOIS...
  THIS INCLUDES THE CITIES OF...WALTON...DIXON...
  SOUTHERN OGLE COUNTY IN NORTH CENTRAL ILLINOIS...
  THIS INCLUDES THE CITIES OF...ROCHELLE...OREGON...MOUNT MORRIS...

* UNTIL 530 PM CDT

* AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER LEE AND 
  OGLE COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POLO...
  HILLCREST AND ASHTON

THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO MOVE OVER 
PORTIONS OF LEE AND OGLE COUNTIES. RAINFALL RATES OF 1 TO 2 INCHES 
PER HOUR ARE POSSIBLE OVER AREAS WITH SATURATED SOILS FROM PREVIOUS 
RAINFALL.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4163 8960 4166 8897 4208 8899 4207 8961

$$

WDM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 1:13 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 23, 1:13 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
113 PM CDT THU AUG 23 2007

POTENTIALLY ACTIVE AFTERNOON SETTING UP OVER NORTHERN ILLINOIS AND
NW INDIANA.

SHORTWAVE OVER CENTRAL/EASTERN IOWA IS PROGRESSING ENE WITH
CONVECTION...LIKELY SLIGHTLY ELEVATED...ALREADY ONGOING ALONG THE
LEADING EDGE OF THE STRONGER ASCENT ASSOCIATED WITH THIS WAVE. OVER
NORTHERN ILLINOIS CONSIDERABLE SUBSIDENCE HAS BEEN NOTED ON WATER
VAPOR IMAGERY THIS MORNING WHICH COMBINED WITH A RATHER DEEP
ISOTHERMAL LAYER/CAP NOTED ON RECENT ORD ACARS SOUNDING IS DOING A
NICE JOB OF SUPPRESSING THE CU FIELD.

COMBINATION OF CONTINUED STRONG HEATING ALONG WITH INCREASING ASCENT
ASSOCIATED WITH THE APPROACHING EASTERN IOWA SHORTWAVE SHOULD DO A
NICE JOB OF ERODING THE BOUNDARY LAYER BASED CONVECTIVE INHIBITION
AND ALLOWING CONVECTION OVER IOWA TO BECOME ROOTED IN THE BOUNDARY
LAYER AS IT MOVES INTO NORTHERN ILLINOIS. RECENT RADAR TRENDS HAVE
BEEN REVEALING A SLOW INCREASE IN THE INTENSITY OF THE CONVECTION
OVER IOWA AND WOULD ANTICIPATE THIS TREND TO CONTINUE FOR THE NEXT
HOUR/TWO.  MID LEVEL LAPSE RATES ARENT PARTICULARLY STEEP HOWEVER
VERY HIGH THETA-E AIRMASS WILL LIKELY OFFSET THE RATHER MODEST LAPSE
RATES AND ALLOW FOR MODERATE INSTABILITY TO DEVELOP.

WHILE MLCAPES WILL NOT BE AS IMPRESSIVE AS YESTERDAY...UNSEASONABLY
STRONG MID LEVEL FLOW ASSOCIATED WITH THE APPROACHING JET SHOULD
LEAD TO MUCH MORE ORGANIZED SEVERE THREAT THIS AFTERNOON.
WINCHESTER/BLUE RIVER PROFILERS BOTH SHOW PRESENCE OF 45-50KT WINDS
AT 5KM...WITH UNIDIRECTIONAL FLOW FROM 1-5KM. MID LEVEL DRYING OVER
NORTHERN IL NOTED ON WATER VAPOR MAY MAY ALLOW FOR ADDITIONAL
EVAPORATIVE COOLING/HIGHER DCAPE VALUES ENHANCING THE WIND DAMAGE
POTENTIAL WHICH IS ALREADY NON-TRIVIAL GIVEN THE VERY STRONG WIND
FIELDS.

ANOTHER ITEM OF NOTE IS APPARENTLY OUTFLOW BOUNDARY EVIDENT ON
VISIBLE SATELLITE IMAGERY ARCING SOUTHWESTWARD ACROSS NORTHERN
ILLINOIS. SURFACE WINDS BACK SLIGHTLY TO THE NORTH OF THIS
BOUNDARY...HOWEVER 0-1KM HELICITY VALUES ARE STILL NOT PARTICULARLY
HIGH. NONE-THE-LESS THE OUTFLOW BOUNDARY LAID OUT PERPENDICULARLY TO
THE ADVANCING CONVECTION WILL PROVIDE AN EXCELLENT SOURCE OF
HORIZONTAL VORTICITY TO BE INGESTED INTO THE LINE AND COULD LEAD TO
A MORE ENHANCED/FOCUSED WIND DAMAGE POTENTIAL. GIVEN THE LOW T/TD
DEPRESSIONS AND STRONG 0-3KM HELICITY THERE WILL BE SOME POTENTIAL
FOR BRIEF TORNADO OR TWO ASSOCIATED WITH ANY OF THE STRONG
MESOVORTICIES ALONG THE LEADING EDGE OF THE LINE...BUT THE PRIMARY
THREAT TODAY WILL CERTAINLY BE DAMAGING WINDS.

IZZI

&&

.DISCUSSION...
355 AM CDT

THREAT OF PERIODIC THUNDERSTORMS AND ACCOMPANYING POTENTIAL FOR
ADDITIONAL MODERATE TO HEAVY RAINFALL TODAY THROUGH FRIDAY NIGHT
REMAINS FORECAST CONCERN.

MULTIPLE SHORT WAVES CONTINUE TO MOVE QUICKLY FROM THE PLAINS
NORTHEASTWARD INTO/TOWARD THE WESTERN GREAT LAKES. ONE THAT BROUGHT
STORMS ACROSS THE AREA LATE WED NIGHT AND EARLY THIS MORNING NOW
MOVING ACROSS LOWER MI WHILE NEXT RIGHT ON ITS HEELS MOVING OUT OF
EASTERN IA. STORMS ACROSS NORTHERN IL AHEAD OF THIS DISTURBANCE WILL
BE EXITING N CENTRAL AND NE IL BEFORE DAYBREAK SO WILL LET EXISTING
FLASH FLOOD WATCH DIE AT 7 AM CDT.

WHILE MULTIPLE SIGNIFICANT THUNDERSTORM OUTFLOWS PUSH SE ACROSS
NORTHERN IL AND NW IN...STRONG LOW LEVEL FLO QUICKLY RECHARGES
UNSTABLE AIRMASS ACROSS CWA AND N ACROSS SRN WI S OF QUASISTATIONARY
FRONT. VIGOROUS TS ACTIVITY HAS MOVED E TO SERN SD AND ERN NEB AS
NEXT SHORT WAVE MOVES FROM THE ROCKIES OVER THE HI PLAINS. AS THIS
DISTURBANCE CONTINUES TO APPROACH THE LOCAL AREA TODAY ANTICIPATE
SIMILAR SCENARIO AS TO WED-WED NIGHT WITH MAIN CONVECTIVE ACTIVITY
REMAINING IN THE VICINITY OF THE SURFACE BOUNDARY WHICH KEEPS THEM
TO THE NW OF THE CWA INTO THIS AFTERNOON. AS THE SHORT WAVE TROF
LIFTS INTO THE UPPER MIDWEST LATE THIS AFTERNOON MID LEVEL UVV OVER
THE CWA INCREASES WHILE STRONG SW LO LEVEL FLO PUMPS PW VALUES INTO
2-2.5 INCH RANGE. NEW FFA WILL MOST LIKELY BE NEEDED BUT WILL HOLD
OFF FOR NOW TO PREVENT OVERLOAD OF VARIOUS HYDROLOGIC
WATCHES...WARNINGS AND STATEMENTS. MENTION OF POSSIBLE ADDITIONAL
HEAVY RAIN IN GRIDS AND TEXT PRODUCTS WILL KEEP WORLD INFORMED OF
CONTINUED POTENTIAL OF ADDITIONAL HEAVY RAIN LATE TODAY AND TONIGHT.
WITH NO SIGNIFICANT CHANGE IN THE PATTERN TODAY THE THREAT OF STRONG
WINDS WITH MORE BOWING SEGMENTS WILL AGAIN BE PRESENT.

HEAVY RAIN AND GUSTY WIND PRODUCING TSRA THREAT CONTINUES FRI AS
ANOTHER SHORT WAVE OR WAVES COME OUT OF THE WESTERN UPPER TROF AND A
WAVE ALONG THE SURFACE FRONT LIFTS FROM IA ACROSS WI AS THE MAIN
UPPER TROF MOVES OVER THE PLAINS. AS THIS TROF MOVES INTO THE
WESTERN GRTLKS LATE FRI NIGHT AND SAT MORNING THE BOUNDARY PUSHES SE
THRU THE CWA IN RESPONSE. THIS FINALLY TURNS OFF THE SPIGOT AS HI
PRES BUILDS SEWRD ACROSS WI AND IA INTO NRN IL DURING THE DAY
FOLLOWING THE UPPER TROF PASSAGE.

TRS

&&

.AVIATION...
113 PM CDT

GENERALLY MOVING INTO ANOTHER CONVECTIVE PATTERN THIS AFTN WITH
STORMS SPREADING FROM IA INTO NRN IL. TSTM TIMING AT TERMINALS FROM
19Z AT RFD TO 22Z AT GYY. CELLS MOVING NEAR 60 MPH SO WINDS MAIN
HAZARD. CIGS AND VSBY VFR EXCEPT WITH TSTM PASSAGE DOWN TO MVFR AND
BRIEFLY PSBL TO IFR. VFR AGAIN THIS EVENING BUT VSBY PSBLY LOWERING
TO MVFR NEAR MRNG. NOTHING IN PROSPECTS FOR STORMS UNTIL ERY AFTN
FRIDAY AHEAD OF FROPA. WINDS GENERALLY SW THRU THE PD WITH GUST TO
25 KTS THIS AFTN...LOWERING TO 10-15 THIS EVENING AND UNDER 10 KTS
AFT MDNGT THRU MID MRNG...THEN BACK TO 10-15 KTS BFR NOONTIME FRIDAY.

RLB

&&

.MARINE...
400 PM CDT

SOUTHWEST WINDS WILL PREVAIL THRU TONIGHT INTO THE MORNING. HOWEVER
A COLD FRONT DROPPING DOWN LAKE MICHIGAN ON FRIDAY WILL SWITCH WINDS
TO MORE NORTHERLY FLOW BY FRIDAY EVENING. COLD AIR ADVECTION COULD
PICK WINDS UP TO 25 KTS BRIEFLY FRIDAY AFTN...WITH WAVES PICKING UP
TO 5 TO 7 FT ON THE SOUTH END. THIS SHUD DIMINISH OVERNIGHT FRIDAY
INTO SATURDAY AS HIGH PRESSURE STARTS BUILDING IN OVER THE LAKES FOR
THE WEEKEND.

RLB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THRU 12Z THURSDAY WINNEBAGO BOONE MCHENRY
     LAKE AND OGLE.
IN...NONE.
LM...SCA IL AND IN NEARSHORES FRI AFTN TO MIDNIGHT FRI NGT.

&&
Hazardous weather outlook, Aug 23, 11:50 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1150 AM CDT THU AUG 23 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1150 AM CDT THU AUG 23 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER MUCH OF NORTHERN ILLINOIS AND NORTHWEST
INDIANA...MAINLY NORTH OF A LINE FROM STREATOR TO KANKAKEE TO
RENSSELAEAR.

SOUTH OF THE MODERATE RISK AREA...EXISTS A SLIGHT RISK THAT COVERS
THE REMAINDER OF NORTHERN ILLINOIS AND NORTHWEST INDIANA.

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN IOWA THIS
MORNING IN ASSOCIATION WITH A SHORT WAVE TROUGH. THUNDERSTORMS MAY
INTENSIFY AS THEY TRACK INTO NORTHERN ILLINOIS EARLY THIS AFTERNOON.
THE MAIN THREAT WITH THESE STORMS WOULD BE DAMAGING WIND GUSTS AND
HEAVY RAINFALL.

ANOTHER UPPER LEVEL DISTURBANCE IS EXPECTED TO APPROACH NORTHERN
ILLINOIS LATE THIS AFTERNOON AND EVENING. ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED TO ACCOMPANY THIS DISTURBANCE. DAMAGING
WINDS AND VERY HEAVY RAINFALL APPEAR TO BE THE MAIN THREATS AGAIN
WITH THESE STORMS.

THOSE IN THE THREATENED AREA ARE URGED TO REVIEW SEVERE WEATHER
SAFETY RULES AND TO LISTEN TO RADIO...TELEVISION...AND NOAA WEATHER
RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY.

ADDITIONAL HEAVY RAINFALL IS ALSO LIKELY WITH THESE STORMS.  THIS
MAY FURTHER AGGRAVATE EXISTING FLOOD PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
REGION ON FRIDAY.

ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY
SATURDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE DURING THIS
PERIOD. THERE IS ALSO THE POTENTIAL THAT STRONGER STORMS COULD
PRODUCE DAMAGING WINDS.

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-232130-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-
GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
LAKE MICHIGAN IL AND IN OPEN WATERS-
1145 AM CDT THU AUG 22 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PERIODS OF THUNDERSTORMS WILL CONTINUE ACROSS THE ILLINOIS WATERS OF
LAKE MICHIGAN THIS AFTERNOON AND TONIGHT. SOME STORMS MAY PRODUCE
LOCAL WIND GUSTS TO 50 KNOTS AND INTENSE LIGHTNING.

BOATERS ON SOUTHERN LAKE MICHIGAN SHOULD MONITOR FORECASTS AND
LISTEN FOR LATER STATEMENTS AND POSSIBLE MARINE WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY
SATURDAY MORNING. THE THREAT OF STRONG WINDS FROM STRONGER STORMS
WILL CONTINUE.

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, Aug 23, 1:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
159 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     TSTM WND DMG     MOUNT MORRIS            42.05N 89.43W
08/23/2007                   OGLE               IL   FIRE DEPT/RESCUE

            LIMBS DOWN AND CROPS BLOWN OVER. ALSO HEAVY RAIN AND A
            LOT OF LIGHTNING.

&&

ALLSOPP
Local storm report, Aug 23, 2:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
222 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            ROCHELLE                41.92N 89.06W
08/23/2007                   OGLE               IL   CO-OP OBSERVER

            12 INCHES OF WATER ON STREETS IN LOW SPOTS.

&&

ALLSOPP
Local storm report, Aug 23, 2:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
226 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     OGLESBY                 41.29N 89.06W
08/23/2007                   LA SALLE           IL   LAW ENFORCEMENT

            TRUCK BLOWN OVER ON I-39.

&&

ALLSOPP

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:36 PM CDTSevere Thunderstorm WarningLOTLee54 min
Aug 22, 8:37 PM CDTSevere Thunderstorm WarningLOTOgle26 min
Aug 22, 8:47 PM CDTSevere Thunderstorm WarningLOTDeKalb, LaSalle73 min
Aug 22, 9:22 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall38 min
Aug 22, 9:27 PM CDTSevere Thunderstorm WarningLOTKane48 min
Aug 22, 9:29 PM CDTRiver Flood WarningLOTWinnebago9 days
Aug 22, 9:29 PM CDTRiver Flood WarningLOTWinnebago25 hr
Aug 22, 9:42 PM CDTSevere Thunderstorm WarningLOTWill93 min
Aug 22, 9:50 PM CDTFlash Flood WarningLOTGrundy, Kendall, LaSalle4 hr
Aug 22, 10:02 PM CDTSpecial Marine WarningLOT118 min
Aug 22, 10:06 PM CDTSevere Thunderstorm WarningLOTCook, DuPage66 min
Aug 22, 10:10 PM CDTRiver Flood AdvisoryLOTLaSalle24 hr
Aug 22, 10:42 PM CDTFlash Flood WarningLOTCook, Will4 hr
Aug 23, 3:22 AM CDTSevere Thunderstorm WarningLOTDeKalb, Kane23 min
Aug 23, 4:15 AM CDTSpecial Marine WarningLOT45 min
Aug 23, 10:58 AM CDTRiver Flood WarningLOTCook4 days
Aug 23, 12:57 PM CDTFlash Flood WatchLOTBoone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more40 hr
Aug 23, 1:09 PM CDTSevere Thunderstorm WarningLOTLee, Ogle96 min
Aug 23, 1:45 PM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston77 min
Aug 23, 1:47 PM CDTSevere Thunderstorm WarningLOTDeKalb58 min
Aug 23, 2:06 PM CDTSevere Thunderstorm WarningLOTKane75 min
Aug 23, 2:18 PM CDTSpecial Marine WarningLOT117 min
Aug 23, 2:27 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall57 min
Aug 23, 2:29 PM CDTTornado WarningLOTDeKalb, Kane46 min
Aug 23, 2:40 PM CDTSevere Thunderstorm WarningLOTCook, Will95 min
Aug 23, 2:41 PM CDTSevere Thunderstorm WarningLOTDuPage64 min
Aug 23, 2:57 PM CDTSevere Thunderstorm WarningLOTCook78 min
Aug 23, 3:13 PM CDTTornado WarningLOTCook, DuPage39 min
Aug 23, 3:23 PM CDTTornado WarningLOTCook, Will29 min
Aug 23, 3:33 PM CDTSevere Thunderstorm WarningLOTKankakee22 min
Aug 23, 4:48 PM CDTSevere Thunderstorm WarningLOTKane42 min
Aug 23, 4:53 PM CDTSevere Thunderstorm WarningLOTCook67 min
Aug 23, 5:04 PM CDTFlash Flood WarningLOTCook, DeKalb, DuPage, Kane4 hr
Aug 23, 5:05 PM CDTSevere Thunderstorm WarningLOTLee39 min
Aug 23, 5:24 PM CDTSpecial Marine WarningLOT2 hr
Aug 23, 5:34 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane54 min
Aug 23, 5:37 PM CDTRiver Flood WarningLOTDeKalb3 days
Aug 23, 5:47 PM CDTSevere Thunderstorm WarningLOTKendall, LaSalle58 min
Aug 23, 6:21 PM CDTSevere Thunderstorm WarningLOTWill54 min
Aug 23, 6:26 PM CDTFlash Flood WarningLOTGrundy, Kendall, LaSalle, Will4 hr
Aug 23, 6:34 PM CDTSpecial Marine WarningLOT108 min
Aug 23, 6:44 PM CDTFlash Flood WarningLOTCook4 hr
Aug 23, 6:44 PM CDTSevere Thunderstorm WarningLOTCook61 min
Aug 23, 6:50 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Will70 min

Nearby

Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.